MATHEMATICA BOHEMICA, Vol. 122, No. 2, pp. 191-196 (1997)

Inertial law of symplectic forms on modules over plural algebra

Marek Jukl

Marek Jukl, Department of Algebra and Geometry, Faculty of Science, Palacky University, Tomkova 40, 779 00 Olomouc, Czech Republic, e-mail: jukl@

Abstract: In this paper the problem of construction of the canonical matrix belonging to symplectic forms on a module over the so called plural algebra (introduced in [5]) is solved.

Keywords: linear algebra, free module, symplectic form, symplectic basis

Classification (MSC2000): 15A63, 51A50

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]
© 1999--2000 ELibM for the EMIS Electronic Edition